# SDR SIMA200501203

- Difficulty date: January 4, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 8,423 hours, 8,730 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION THE SERVICE DOOR CENTER SILL WAS FOUND TO BE CORRODED.  REMOVED THE CORRODED SERVICE DOOR CENTER SILL.  INSTALLED NEW SILL IAW SRM. (SW2120050478) (K)
